# SDR 96ZZZX4314

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N35945
- Make and model: Cessna U206F
- Aircraft serial: U20602819
- Engine: Cont IO520F
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Adapter
- Condition: Nut Loose
- Location: Oil Filter
- Part time: 201 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 96-12-22, OIL FILTER ADAPTER INSPECTION, FOUND RETAINING NUT TORQUE LOOSE.  REMOVAL OF OIL FILTER ADAPTER ASSY REVEALED BOTTOM THREAD OF ADAPTER ASSY CRACKED.  THIS PART WAS INSTALLED NEW ON 6-6-95 DUE TO CRACKED THREADS DURING C/W CESSNA SEB 93-1R, PARAGRAPH B2 (600 HRS INSP).
